Alert archive / Wisconsin / Wind Chill Advisories in 2014

Wind Chill Advisory 11, NWS Green Bay, WI

February 6, 201422 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Feb 6, 2014, 2:10 PM CST for 22 counties in Wisconsin. It took effect at Feb 6, 2014, 9:00 PM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2014, 2:10 PM CST (20:10 UTC)
In effect from
Feb 6, 2014, 9:00 PM CST
Expired
Feb 7, 2014, 10:35 AM CST
In force
14 hr
Issued by
NWS Green Bay, WI
All 22 counties

Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WWUS43 KGRB 062010
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
210 PM CST THU FEB 6 2014

...DANGEROUS WIND CHILLS EXPECTED TONIGHT...

.SUBZERO TEMPERATURES COMBINED WITH WEST WINDS OF 10 TO 15 MPH
WILL PRODUCE WIND CHILLS OF 20 TO 35 BELOW ZERO LATER TONIGHT
THROUGH LATE FRIDAY MORNING.

WIZ005-010>013-018>021-030-031-035>037-045-070415-
/O.NEW.KGRB.WC.Y.0011.140207T0300Z-140207T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
210 PM CST THU FEB 6 2014

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST
FRIDAY. 

* WIND CHILL VALUES OF 25 TO 35 BELOW ZERO ARE LIKELY LATE THIS
  EVENING THROUGH FRIDAY MORNING.

* WIND CHILLS THIS COLD CAN CAUSE FROSTBITE IN 10 TO 15 MINUTES IF
  NOT APPROPRIATE CLOTHING IS NOT WORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ022-038>040-048>050-073-074-070415-
/O.NEW.KGRB.WC.Y.0011.140207T0600Z-140207T1800Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
210 PM CST THU FEB 6 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
FRIDAY. 

* WIND CHILL VALUES OF 20 TO 30 BELOW ZERO ARE LIKELY.

* WIND CHILLS SUCH AS THESE CAN CAUSE FROSTBITE IN 15 TO 20
  MINUTES IF APPROPRIATE CLOTHING IS NOT WORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
4 follow-up statements
217 
WWUS43 KGRB 062032
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
232 PM CST THU FEB 6 2014

...DANGEROUS WIND CHILLS EXPECTED TONIGHT...

.SUBZERO TEMPERATURES COMBINED WITH WEST WINDS OF 10 TO 15 MPH
WILL PRODUCE WIND CHILLS OF 20 TO 35 BELOW ZERO LATER TONIGHT
THROUGH LATE FRIDAY MORNING.

WIZ005-010>013-018>021-030-031-035>037-045-070445-
/O.CON.KGRB.WC.Y.0011.140207T0300Z-140207T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
232 PM CST THU FEB 6 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST FRIDAY...

* WIND CHILL VALUES OF 25 TO 35 BELOW ZERO ARE LIKELY LATE THIS 
  EVENING THROUGH FRIDAY MORNING. 

* WIND CHILLS THIS COLD CAN CAUSE FROSTBITE IN 10 TO 15 MINUTES IF APPROPRIATE
  CLOTHING IS NOT WORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ022-038>040-048>050-073-074-070445-
/O.CON.KGRB.WC.Y.0011.140207T0600Z-140207T1800Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
232 PM CST THU FEB 6 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST FRIDAY...

* WIND CHILL VALUES OF 20 TO 30 BELOW ZERO ARE LIKELY.

* WIND CHILLS SUCH AS THESE CAN CAUSE FROSTBITE IN 15 TO 20 
  MINUTES IF APPROPRIATE CLOTHING IS NOT WORN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
885 
WWUS43 KGRB 070417
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 PM CST THU FEB 6 2014

...DANGEROUS WIND CHILLS EXPECTED TONIGHT...

.SUBZERO TEMPERATURES COMBINED WITH WEST WINDS OF 10 TO 15 MPH
WILL PRODUCE WIND CHILLS OF 20 TO 35 BELOW ZERO LATER TONIGHT
THROUGH LATE FRIDAY MORNING.

WIZ005-010>013-018>021-030-031-035>037-045-071800-
/O.CON.KGRB.WC.Y.0011.000000T0000Z-140207T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
1017 PM CST THU FEB 6 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WIND CHILL VALUES OF 25 TO 35 BELOW ZERO ARE LIKELY LATE THIS 
  EVENING THROUGH FRIDAY MORNING. 

* WIND CHILLS THIS COLD CAN CAUSE FROSTBITE IN 10 TO 15 MINUTES 
  IF APPROPRIATE CLOTHING IS NOT WORN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ022-038>040-048>050-073-074-071800-
/O.CON.KGRB.WC.Y.0011.140207T0600Z-140207T1800Z/
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1017 PM CST THU FEB 6 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WIND CHILL VALUES OF 20 TO 30 BELOW ZERO ARE LIKELY.

* WIND CHILLS SUCH AS THESE CAN CAUSE FROSTBITE IN 15 TO 20 
  MINUTES IF APPROPRIATE CLOTHING IS NOT WORN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

MPC
200 
WWUS43 KGRB 070922
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
322 AM CST FRI FEB 7 2014

...DANGEROUS WIND CHILLS EXPECTED THIS MORNING...

.SUBZERO TEMPERATURES COMBINED WITH WEST WINDS OF 5 TO 15 MPH
WILL PRODUCE WIND CHILLS OF 20 BELOW TO 35 BELOW ZERO THIS
MORNING.

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071800-
/O.CON.KGRB.WC.Y.0011.000000T0000Z-140207T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
322 AM CST FRI FEB 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILL VALUES OF 20 BELOW TO 35 BELOW ZERO ARE LIKELY
  THROUGH LATE MORNING.

* WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN 15
  TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
TSK
861 
WWUS43 KGRB 071635
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1035 AM CST FRI FEB 7 2014

...WIND CHILL ADVISORY HAS ENDED...

.WHILE IT REMAINS BITTERLY COLD...WIND CHILLS HAVE WARMED ABOVE 20
BELOW ZERO AND THE WIND CHILL ADVISORY HAS ENDED. WINDS CHILLS OF
5 TO 15 BELOW ZERO WILL CONTINUE THROUGH THE AFTERNOON HOURS SO
DRESS WARMLY IF YOU WILL BE OUTSIDE.

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071745-
/O.CAN.KGRB.WC.Y.0011.000000T0000Z-140207T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1035 AM CST FRI FEB 7 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND
CHILL ADVISORY. 

WINDS CHILLS HAVE WARMED ABOVE 20 BELOW ZERO SO THE ADVISORY HAS
ENDED.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 6, 11:56 AM CST, 2 hours 14 minutes earlier.

Area forecast discussion, Feb 6, 11:56 AM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1156 AM CST THU FEB 6 2014

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND FRIDAY
ISSUED AT 303 AM CST THU FEB 6 2014

TEMPERATURES AND WIND CHILL HEADLINES ARE THE MAIN FCST CONCERNS
DURING THIS PERIOD.

AN UPPER LEVEL TROF WAS PRODUCING MOSTLY CLOUDY SKIES AND PATCHY
FLURRIES OVER THE RGN EARLY THIS MORNING. CLOUDS HAD CLEARED OVER
PARTS OF CENTRAL WI...BUT LIGHT WEST WINDS HAD PREVENTED TEMPS
FROM TANKING THERE. WIND CHILLS AROUND 20 BLO ZERO WERE OCCURRING
OVER MUCH OF NC/C WI...WHERE A WIND CHILL ADVISORY WAS IN EFFECT.

HAVE TWEAKED THE WIND CHILL ADVISORY THIS MORNING...EXTENDING THE
EXPIRATION TIME UNTIL 17Z...AND ADDING LANGLADE COUNTY. WIND CHILLS
TO 20 BLO TO 30 BLO ZERO WILL CONTINUE FOR MOST OF THE MORNING.
FLURRIES ASSOC WITH THE UPPER TROF SHOULD TAPER OFF OVER NORTHERN
WI THIS MORNING...WITH A GRADUAL DECREASE IN CLOUDS EXPECTED DURING
THE AFTERNOON. A BLEND OF THE BETTER PERFORMING GUIDANCE SETS
SUPPORT HIGH TEMPS IN THE SINGLE DIGITS AND LOWER TEENS TODAY. THE
PRESSURE GRADIENT WILL TIGHTEN THIS AFTERNOON...CAUSING WEST WINDS
TO INCREASE TO 10 TO 20 MPH.

CLEAR TO PARTLY CLOUDY SKIES WILL ALLOW TEMPS TO DROP INTO THE
SINGLE DIGITS AND LOWER TEENS BLO ZERO TONIGHT. THE COLD TEMPS...
COMBINED WITH STEADY WEST WINDS OF 10 TO 15 MPH...WILL RESULT IN
WIND CHILLS OF 20 BLO TO 35 BLO ZERO...COLDEST IN NC WI. WILL
LET THE DAY SHIFT ISSUE THE WIND CHILL ADVISORY FOR TONIGHT AND
FRIDAY MORNING...AFTER THE CURRENT HEADLINES EXPIRE.

SUNNY SKIES AND BRISK WEST WINDS WILL BE FOUND ACROSS THE REGION
ON FRIDAY...WITH HIGHS ONLY REACHING THE LOWER TO MIDDLE TEENS.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 303 AM CST THU FEB 6 2014

DO NOT WANT TO SOUND LIKE A BROKEN RECORD...BUT WELL BELOW NORMAL
TEMPERATURES WILL CONTINUE THROUGH TUESDAY. TEMPERATURES SHOULD
RETURN CLOSER TO NORMAL...BUT STILL BELOW NORMAL ON WEDNESDAY. IT
APPEARS NEXT THURSDAY WILL BE THE WARMEST DAY...BUT DO NOT GET
USED TO IT AS TEMPERATURES WILL TAKE THE POLAR PLUNGE AGAIN.

FOR FRIDAY NIGHT...IT APPEARS CLOUDS WILL BE SLOW TO ARRIVE AND WINDS
SHOULD GO FAIRLY LIGHT. SOUNDS LIKE A PERFECT SETUP FOR TEMPERATURES
TO TANK...ESPECIALLY IN OUR TYPICAL COLD SPOTS. LOWERED MINIMUM
TEMPERATURES BY SEVERAL DEGREES AND MAY NOT BE ENOUGH DEPENDING
ON WINDS AND AMOUNT OF SKY COVER AFTER MIDNIGHT. THE ONLY WEATHER
MAKER OF CONCERN WILL MOVE ACROSS THE REGION SATURDAY INTO
SATURDAY EVENING. LIKE THE PREVIOUS SHIFT...TOOK A COMPROMISE ON
HOW FAR NORTH TO TAKE THE SNOW FROM THE WRF/ECMWF/GFS/CANADIAN
MODELS. CURRENT THINKING THAT THERE WILL BE ONE TO TWO INCHES OF
SNOW GENERALLY SOUTH OF HIGHWAY 29. EXCEPT FOR SOME LIGHT LAKE
EFFECT SNOW SHOWERS OR FLURRIES LATE SATURDAY NIGHT AND SUNDAY
ACROSS THE FAR NORTH...DRY AND COLD CONDITIONS WILL PREVAIL.

BEYOND SUNDAY...DEPENDING ON SKY COVER AND WINDS...PRETTY SURE
SOME NIGHTS MAY NOT BE COLD ENOUGH. CURRENT FORECAST IS A GOOD
STARTING POINT BUT LATER SHIFTS CAN PINPOINT NIGHTS WHERE TEMPS
WILL GO INTO A FREE FALL.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1156 AM CST THU FEB 6 2014

GOOD FLYING WEATHER EXPECTED ACROSS THE REGION THIS
AFTERNOON AND EVENING WITH MOSTLY CLEAR SKIES AND GREAT
VISIBILITY. AN APPROACHING COLD FRONT COULD BRING SEVERAL HOURS OF
SCATTERED TO BROKEN CLOUDS BETWEEN 2000 AND 3000 FEET LATER
TONIGHT ALONG WITH LOW LEVEL WIND SHEAR (WEST WINDS AROUND 35 KTS
AT 1500 FT AGL AND SFC WINDS AROUND 10 KNOTS.) VFR EXPECTED FRIDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......ECKBERG
AVIATION.......RDM
Hazardous weather outlook, Feb 6, 3:11 AM CST, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
311 AM CST THU FEB 6 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-070915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
311 AM CST THU FEB 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

WIND CHILLS OF 20 BELOW TO 30 BELOW ZERO WILL CONTINUE ACROSS MUCH
OF CENTRAL AND NORTH CENTRAL WISCONSIN THIS MORNING. A WIND CHILL
ADVISORY IS IN EFFECT FOR THOSE AREAS.

WIND CHILL READINGS ARE EXPECTED TO FALL TO 20 BELOW TO 35 BELOW
ZERO TONIGHT INTO FRIDAY MORNING. A WIND CHILL ADVISORY WILL
LIKELY BE NEEDED FOR THE ENTIRE FORECAST AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS TRAVEL IS POSSIBLE SATURDAY INTO SATURDAY EVENING...
ESPECIALLY SOUTH OF HIGHWAY 29...WHERE 1 TO 2 INCHES OF SNOW WITH
LOCALLY HIGHER AMOUNTS ARE POSSIBLE. LESS SNOW IS EXPECTED FARTHER
NORTH...WITH LITTLE OR NO ACCUMULATION ANTICIPATED NEAR THE UPPER
MICHIGAN BORDER.

THE COLD WEATHER WILL CONTINUE THROUGH TUESDAY...WITH SOME
MODERATION IN TEMPERATURES WEDNESDAY INTO THURSDAY. TEMPERATURES
ARE EXPECTED TO PLUNGE AGAIN LATE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-070915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
311 AM CST THU FEB 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TSK/RE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 4:58 PM CSTSmall Craft AdvisoryGRB23 hr

Nearby

Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.